Publication
Title
Two remarks on Witten's quantum enveloping algebra
Author
Abstract
Language
English
Source (journal)
Communications in algebra. - New York, N.Y.
Publication
New York, N.Y. : 1994
ISSN
0092-7872
Volume/pages
22:3(1994), p. 865-876
ISI
A1994NA08600009
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 19.07.2012
Last edited 06.08.2018
To cite this reference